Table of Contents Author Guidelines Submit a Manuscript
Journal of Mathematics
Volume 2013, Article ID 254821, 7 pages
http://dx.doi.org/10.1155/2013/254821
Research Article

Strong Convergence Theorems for a Pair of Strictly Pseudononspreading Mappings

School of Management, Tianjin University, Tianjin 300072, China

Received 18 December 2012; Accepted 17 June 2013

Academic Editor: Krassimir T. Atanassov

Copyright © 2013 Bin-Chao Deng and Tong Chen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. Plubtieng and R. Punpaeng, “A new iterative method for equilibrium problems and fixed point problems of nonexpansive mappings and monotone mappings,” Applied Mathematics and Computation, vol. 197, no. 2, pp. 548–558, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. L. C. Zeng, S. Schaible, and J. C. Yao, “Iterative algorithm for generalized set-valued strongly nonlinear mixed variational-like inequalities,” Journal of Optimization Theory and Applications, vol. 124, no. 3, pp. 725–738, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. M. O. Osilike and F. O. Isiogugu, “Weak and strong convergence theorems for nonspreading-type mappings in Hilbert spaces,” Nonlinear Analysis: Theory, Methods & Applications, vol. 74, no. 5, pp. 1814–1822, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  4. W. R. Mann, “Mean value methods in iteration,” Proceedings of the American Mathematical Society, vol. 4, pp. 506–510, 1953. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. W. Takahashi and T. Tamura, “Convergence theorems for a pair of nonexpansive mappings,” Journal of Convex Analysis, vol. 5, no. 1, pp. 45–56, 1998. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. M. Tian, “A general iterative algorithm for nonexpansive mappings in Hilbert spaces,” Nonlinear Analysis: Theory, Methods & Applications, vol. 73, no. 3, pp. 689–694, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. T. L. Hicks and J. D. Kubicek, “On the Mann iteration process in a Hilbert space,” Journal of Mathematical Analysis and Applications, vol. 59, no. 3, pp. 498–504, 1977. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. S. A. Naimpally and K. L. Singh, “Extensions of some fixed point theorems of Rhoades,” Journal of Mathematical Analysis and Applications, vol. 96, no. 2, pp. 437–446, 1983. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. P. E. Maing, “The viscosity approximation process for quasi-nonexpansive mappings in Hilbert spaces,” Computers & Mathematics with Applications, vol. 59, no. 1, pp. 74–79, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. N. Petrot and R. Wangkeeree, “A general iterative scheme for strict pseudononspreading mapping related to optimization problem in Hilbert spaces,” Journal of Nonlinear Analysis and Optimization, vol. 2, no. 2, pp. 329–336, 2011. View at Google Scholar · View at MathSciNet
  11. H. K. Xu, “Iterative algorithms for nonlinear operators,” Journal of the London Mathematical Society, vol. 66, no. 1, pp. 240–256, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. P. E. Maing, “Strong convergence of projected subgradient methods for nonsmooth and nonstrictly convex minimization,” Set-Valued Analysis, vol. 16, no. 7-8, pp. 899–912, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. H. Piri, “A general iterative method for finding common solutions of system of equilibrium problems, system of variational inequalities and fixed point problems,” Mathematical and Computer Modelling, vol. 55, no. 3-4, pp. 1622–1638, 2012. View at Publisher · View at Google Scholar
  14. B. C. Deng, T. Chen, and Z. F. Li, “Viscosity iteration algorithm for a ϱ-strictly pseudononspreading mapping in a Hilbert space,” Journal of Inequalities and Applications, vol. 2013, article 80, 2013. View at Publisher · View at Google Scholar